# SDR DXTA2008122903449

- Difficulty date: December 28, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 201 hours, 121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18000 FT, ACM O' TEMP AND EMER PRESS ANNUNCIATORS ILLUMINATED. AFTER 15 SECONDS, BOTH  CLEARED. CABIN HAD SMALL AMOUNT OF SMOKE AND CLEARED AS WELL.  OPERATED CABIN AND COCKPIT ENVIRONMENTAL SYS IN AUTO AND MANUAL 1 HOT AND COLD USING APU AND THEN WITH BOTH ENGINES OUT 90 DEGREES N CABIN AND COCKPIT TEMPS REACTED NORMALLY.  MAX SUPPLY TEMPS WERE 235 DEGREES, NO ODOR NOTED.  INSP AND FOUND DUCTS IN TAILCONE TO HAVE NO LEAKS. REF MM 21-10-00 21-21-02 FOR WORK. NO CAS MESSAGES POSTED.
